# SDR 2025F00090

- Difficulty date: April 5, 2025
- Submitted: April 11, 2025
- Operation: General aviation
- Aircraft: XAAMO
- Make and model: Boeing 737-800
- Aircraft serial: 43665
- Aircraft time: 35,031 hours, 13,930 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 26921
- Condition: Faulted
- Location: Flap System
- Part time: 35,031 hours, 13,930 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT FLAP POSITION INDICATION FAULT
